# SDR SWAA2024070898045

- Difficulty date: June 3, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,468 hours, 34,993 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED STA 986.5 RBL 43 WL 208.1 AT AFT GALLEY AREA 2024-361606<[01] TOOL USED: ULTRASONIC EQUIPMENT P/N: 45MG; S/N: 130063701; DUE DATE: 24-JUL-24;[02] ON STEP 10 TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC 600D; S/N: 210138503; DUE DATE: 21-JUL-24.;[03] TOOL USED ON STEP 11 EDDY CURRENT EQUIPMENT P/N: NORTEC 600D S:N 60009161631 DUE DATE: 11-MAR-25;[04] PERFORMED REPAIR FLOOR BEAM LOCATED STA 986.5 RBL 43 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFF BELOW.;[05] PERFORMED REPAIR FLOOR BEAM LOCATED STA 986.5 RBL 43 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFF BELOW. RII CERTIFIED
